# SDR EIA2006150

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1480 APU DUCT CUT-OUT FOUND CRACK AT LT SIDE, APPROX 2" CRACK AT 1 O'CLOCK.  CRACKED WEB REPAIRED IAW SB 747-53-2309 REV 1.
